# SDR DL72W001761

- Difficulty date: August 29, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- Aircraft time: 60,538 hours, 41,361 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2 FOUND RW RIB CRACKED NR 7 SLAT I/B RIB AT ACTUATOR ATTACH POINT.  FABBD DBLR PER MM 727-57-54-0 FIG 804.  INSTALLED DBLR PER MM 57-54-0 FIG 804.
